# SDR SWAA2022030972856

- Difficulty date: May 15, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 27,163 hours, 16,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR ACCESS PANEL 221DF HAS VARIOUS DENTS AND OR PEELING FIBERS. / REMOVED AND REPLACED CABIN FLOOR PANEL 221DF PER AMM 53-21-00.
